# SDR SWAA201805161684

- Difficulty date: April 3, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 62,827 hours, 36,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, THE RT ZEE ANGLE CORRODED BETWEEN BS 500A TO 500D, RBL 23.  REPAIRED THE ANGLE IAW SRM & DWG.
